# SDR CA100617004

- Difficulty date: June 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,226 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS2764816
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROLS FOR ELEV AND AILERON STIFFER THAN REST OF FLEET, SAME FROM EITHER CONTROL COLUMN.  AILERON STIFF, MOVED TO DEFECT 920351 TO SPLIT SNAGS RECTIFICATION, PULLED PITCH AND ROLL DISCONNECT.  FOUND PILOTS CONTROL COLUMN TO BE STIFF IN BOTH PITCH AND ROLL.  ELEVATOR TO BE MAKING STRANGE NOISES WHEN MOVED BY HAND.  LT ELEVATOR REMOVED IAW AMM 27-32-11, P 201, ITEMS 1-18.  LT ELEVATOR ATTACHMENT BRGS (P/N-MS27648-16).  R & R BEARINGS, PULL TESTED AND SEALED IAW AMM 20-19-02.  LT ELEVATOR INSTALLED IAW 27-32-11 SECTION `B` AND FUNCTION CHECK COMPLETED.  LT ELEVATOR INSTALLATION COMPLETED, FOUND SERVICEABLE.
